Top 7 Pseudoephedrine Decongestant 120 mg – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. DR HANA'S NASOPURE

#ad

Allergy, Nasopure Nasal Wash, Comfortable Nasal Rinse 8 Oz Bottle & 4 Salt Packets 3.75 Grams Each, Flu, Cold, “The Nicer Neti Pot” Sinus Wash Kit, Nasal Irrigation, Sampler Kit, Nasal Congestion

#ad
DR HANA'S NASOPURE #ad - Those who may benefit include anyone with a nose ages 2 - 102+, pregnant women, Chemicals, construction workers, and especially athletes, teachers/students, Pollution, gardeners, Animal Dander, healthcare professionals, factory/warehouse workers, Fumes, Dust, and anyone exposed to irritants and debris!.

Happy breathing! All natural relief: our nasal irrigation system helps clean the nose your body's personal air filter after exposure to Occupational Nasal Irritants, Pollen, truck drivers, Smoke, Grass, etc. Includes: 8 oz nasopure bottle & cap, 4 highly buffered salt packets 3. 75 grams each, and instructions. Try it risk free: we’re so confident that you’ll love nasopure we back it with our 100% MONEY-BACK GUARANTEE! If you aren’t satisfied, simply return or contact us for a complete refund.

Hana, & rhinitis/hay fevER! Nasopure improves nasal hygiene and provides all natural, cold, flu, non-drowsy relief from nasal symptoms of ALLERGY, SINUSITIS, INVENTED BY A DOCTOR: Our founder Dr. Usp-grade Ingredients. The most comfortable nasal wash in the world: no burning, no stinging, & no drowning sensation! Simple-Soothing-Safe as part of a daily personal care & nasal hygiene routine. Use daily for maximum health benefits. 33% more salt per packet compared to a leading brand.
BrandDR HANA'S NASOPURE #ad
ManufacturerNasopure #ad
Height2.25 Inches
Length6.25 Inches
Weight0.01 Pounds
Width2.25 Inches
Part NumberNASO002
ModelSAM

2. WELMATE

#ad

WELMATE | Nasal Decongestant PE | Phenylephrine HCl 10 mg | Maximum Strength | Sinus Relief | for Cold & Allergies | Non-Drowsy | Antihistamine | Pain Relief | Decongestants for Adults | 200 Tablets

#ad
WELMATE #ad - This helps to lessen discomfort and makes it easier to breathe by relieving sinus pressure, nasal blockages and sinus congestion. Directions for use: for adults and children 12 years and over: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.

Our product relieves painful pressure and nasal congestion to help you breathe and think more clearly. Also reduces fever, helps relieve headaches and minor aches and pain. Maximum strength ingredients: the active ingredient in Welmate Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Suda-fed PE Congestion.

Nasal decongestant: non-drowsy formula that temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. Non-drowsy, all-day relief: take welmate's nasal decongestant tablets anytime throughout the day. Breathe easier, feel better: welmate's maximum strength Nasal Decongestant PE works by decreasing swelling in the nose and ears.
BrandWELMATE #ad
ManufacturerWELMATE #ad

3. Good Sense

#ad

72 Count, Phenylephrine HCl 10 mg, Common Cold and Upper Respiratory Allergies, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, GoodSense Maximum Strength Nasal Decongestant PE

#ad
Good Sense #ad - Aspirin and gluten free. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Non-drowsy relief so you can power through your day. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

4. GENCARE GENERIC HEALTHCARE

#ad

Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle.

This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle.

Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. Join thousands of nasal decongestion customers. Click add-to-Cart Today.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

5. Sudafed

#ad

24 Count, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.

The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.06 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

6. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - 4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, sneezing, watery eyes, and runny nose. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands. This allergy medicine calms hay fever or other respiratory allergies.

Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

7. Mucinex

#ad

6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief

#ad
Mucinex #ad - Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms.

Severe congestion & cough has a triple action formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & cough symptom relief: maximum strength Mucinex Fast-Max Severe Congestion & Loosens Mucus. Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Sore Throat, relieves Headache, Coughing, Sneezing, Minor aches and Pains, Runny Nose for a better morning. Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight1 Pounds
Width5.01 Inches